# SDR DALA2024112011098

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 85,588 hours, 20,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contact
- Condition: Dirty
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 AFTER DISARMING SLIDE DOOR 1R SLIDE LIGHT REMAINED LIT. CORRECTIVE ACTION: CLEANED DEBRI FROM CONTACTS. VISUALLY VERIFIED GIRT BAR ENGAGEMENT & DISENGAGEMENT. ALL OPS NML
